MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H 01.18.136 HA COATED STD STEM SIZE 6; HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H 01.18.136 HA COATED STD STEM SIZE 6; HIP STEM
Model Number 01.18.136
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 august 2021: lot 141471: 60 items manufactured and released on 24-jun-2014.Expiration date: 2019-05-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2017.
 
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem with a competitor stem and revised the medacta head and liner with a medacta head and liner 6 years and 7 months after primary.The surgery was completed successfully.

Brand Name
AMISTEM H 01.18.136 HA COATED STD STEM SIZE 6
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12412605
Report Number3005180920-2021-00693
Device Sequence Number19702046
Product Code LZO
UDI-Device Identifier07630030804120
UDI-Public07630030804120
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number01.18.136
Device Catalogue Number01.18.136
Device Lot Number141471
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;